# SDR DALA2020112403851

- Difficulty date: November 23, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 58,692 hours, 7,571 cycles
- System (JASC): 3150 · Central Warning
- Part: Computer
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS EVENT, DURING CRUISE 20+ ECAM MESSAGES/ADVISORY MESSAGES ILLUMINATED RELATED TO ALMOST EVERY MAJOR SYSTEM ON THE AIRPLANE, AIRPLANE FLEW NORMAL.  CORRECTIVE ACTION: REMOVED FWC 2 AND INSTALLED SERVICEABLE FWC 2, PER A330 AMM 31-53.  OPERATIONS CHECKS GOOD, ALL MESSAGES CLEARED.
